MathSciNet Relay Station
MathSciNet bibliographic data
MR1752819 (2001f:11150) 11M36 (05C50 11F72)
Nagoshi, Hirofumi On arithmetic infinite graphs. Proc. Japan Acad. Ser. A Math. Sci. 76 (2000), no. 2, 22–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement